# SDR FDEA202009142198

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-UPON OPEN UP FLOOR PANEL FOR MODIFICATION, SEAT TRACK AT STATION 1700 X= -107.25 FOUND CORROSION AS MARKED.  MAIN DECK RIGHT STATION 1700 X= -107.25 SEAT TRACK CORROSION REMOVED AND FOUND TO EXCEED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1691 TO STATION 1731 X= -107.25, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
